Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from fever. Taking monocef-o, crocin-ds. Safe to take decdan injection?

Hi my son is 8 years old and suffering from fever ... today doctor has prescribed Tab. Monocef-O and Crocin- DS . even after giving the dose of both he had fever of 104 degree F in the afternoon. And in night Doctor XXXX prescribed Decdan Injection 0.5 ml at that time fever was 102. Just want to know that should we go ahead for injection and what will be the side effect?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi nvn,

Welcome to healthcare Magic!

Please get the child investigated and settle a diagnosis so that you can make sure that the antibiotic is appropriately indicated and dosed.
There are very rare indications where steroids are indicated in the fever treatment.
But without a diagnosis taking steroid for fever control is not safe and not warranted.
Rather the dose of paracetamol should be increased and use tepid sponging to bring down the temperature.

Take Care!
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor